“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7904
School of Mathematics
  Title:   Tensor products of approximately Cohen-Macaulay rings
  Author(s): 
1.  M. R. Pournaki
2.  M. Tousi
3.  S. Yassemi
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  34
  Year:  2006
  Pages:   2857-2866
  Supported by:  IPM
  Abstract:
Our aim in this article is to study a problem originally raised by Grothendieck. We show that the approximately Cohen-Macaulay property is preserved for the tensor product of algebras over a field k. We also discuss the converse problem.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right